Analysis of a queuing model for slotted ring networks

Share/Save/Bookmark

Arem van, Bart and Doorn van, Erik A. (1990) Analysis of a queuing model for slotted ring networks. Computer Networks and ISDN Systems, 20 (1-5). pp. 309-314. ISSN 0169-7552

[img]
Preview
PDF
456Kb
Abstract:We study a multi-server multi-queue system which is intended to model a local area network with slotted ring protocol. Two special cases of the model are analysed and the results are used to motivate an approach to approximate mean queue lengths in the general model.
Item Type:Article
Copyright:© 1990 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68887
Official URL:http://dx.doi.org/10.1016/0169-7552(90)90039-U
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140481